# SDR SWAA2022092647824

- Difficulty date: August 30, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 27,099 hours, 12,518 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Condition: Cracked
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE OB FAN COWL #424 HAS WEB CRACKED JUST AFT OF ENGINE OIL ACCESS DOOR (MARKED) / [01] REMOVED WEB AFT OF ENGINE ACCESS DOOR PER SRM 51-40-02.;[02] REMOVED AND REPLACED WEB IAW SRM 51-40-02
